Doctor insights on:
Constant Bitter Taste In Mouth
I've been on dexilant for about 6 months and want to try to get off of it as it leaves a constant bitter taste in my mouth. What is the best course ?
Go ahead and stop: you can stop any time; no need to taper it or anything like that. Discuss treatment with your doctor; ie do you need to be on a similar medication for continued treatment or not. If your symptoms are better you may no longer need anything. ...Read more
Mouth (mouth) " n. Pl. Mouths 1. A. The body opening through which an animal takes in food. B. The cavity lying at the upper end of the alimentary canal, bounded on the outside by the lips and inside by the oropharynx and containing in higher vertebrates the tongue, gums, and teeth. C. This cavity regarded as the source of sounds and speech. D. The opening to any cavity or canal ...Read more
Several things: These symptoms can only be adequately diagnosed only after a thorough evaluation by your doctor. This may include labs and other satudies. Once all of the information is in, your doctor can let you know what's going on, and what to do to help you. ...Read more
Likely unrelated: Some causes for bitter taste: infection in mouth,dry mouth(xerostomia), GERD,medication side effect, liver disorders,metabolic disorders, psychiatric disorders. The elevated SGPT(ALT) is likely unrelated to your bitter taste.Try brushing teeth,tongue,gums,and roof of mouth with toothpaste. Use mouthwash. If it persists see and ENT specialist. > http://bit.ly/1OiIRcI ...Read more
Tonsillitis: Yes, it absolutely can. Even more exciting is when you have tonsil calculus or tonsil stones. These are little white pellet-looking things that fill the pits or crypts in your tonsils. Not only will they taste bitter, but they'll give you some pretty foul smelling breath, so you won't be the only one who gets to experience them. If this is a chronic problem, you should get it checked out. ...Read more
When bitter taste is gone after taking grade 2 esophagitis treatment,if feel bitter taste in mouth means esophagitis is not healed yet,how to test?
How long it takes time to heAl for grade 2 esophagitis after 3 months rapeprazole 40 mg ,taken.but feel bitter taste in mouth,ultrasound is normal?
- Talk to a doctor live online for free
- Why do i have a bitter taste in my mouth?
- Sudden bitter taste in mouth
- Bitter taste in mouth and stomach pain
- Ask a doctor a question free online
- Nausea and bitter taste in mouth
- Nausea with bitter taste in mouth
- Bitter taste in mouth after eating sweets
- What does a bitter taste in your mouth mean?
- Constant bitter taste in my mouth